Vertex covering with monochromatic paths.

Erdős, Paul; Gyárfás, András

Mathematica Pannonica (1995)

  • Volume: 6, Issue: 1, page 7-10
  • ISSN: 0865-2090

How to cite

top

Erdős, Paul, and Gyárfás, András. "Vertex covering with monochromatic paths.." Mathematica Pannonica 6.1 (1995): 7-10. <http://eudml.org/doc/228640>.

@article{Erdős1995,
author = {Erdős, Paul, Gyárfás, András},
journal = {Mathematica Pannonica},
keywords = {vertex covering; path covering; monochromatic paths},
language = {eng},
number = {1},
pages = {7-10},
publisher = {University of Miskolc},
title = {Vertex covering with monochromatic paths.},
url = {http://eudml.org/doc/228640},
volume = {6},
year = {1995},
}

TY - JOUR
AU - Erdős, Paul
AU - Gyárfás, András
TI - Vertex covering with monochromatic paths.
JO - Mathematica Pannonica
PY - 1995
PB - University of Miskolc
VL - 6
IS - 1
SP - 7
EP - 10
LA - eng
KW - vertex covering; path covering; monochromatic paths
UR - http://eudml.org/doc/228640
ER -

NotesEmbed ?

top

You must be logged in to post comments.